Quantifier elimination in valued Ore modules

Bélair, Luc et Point, Françoise (2010). « Quantifier elimination in valued Ore modules ». Journal of Symbolic Logic, 75(3), pp. 1007-1034.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (338kB)

Résumé

We consider valued fields with a distinguished isometry or contractive derivation as valued modules over the Ore ring of difference operators. Under certain assumptions on the residue field, we prove quantifier elimination first in the pure module language, then in that language augmented with a chain of additive subgroups, and finally in a two-sorted language with a valuation map. We apply quantifier elimination to prove thet these structures do not have the independence property.

Type: Article de revue scientifique
Informations complémentaires: Updated version 2009. Version practically identical to the published one in JSL./ Mise à jour 2009. Version pratiquement identique à la version publiée dans JSL.
Mots-clés ou Sujets: Logique, modules valués de Ore // quantifier elimination, valued Ore modules, linear difference equations.
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Luc Bélair
Date de dépôt: 27 nov. 2008
Dernière modification: 01 nov. 2014 02:07
Adresse URL : http://www.archipel.uqam.ca/id/eprint/1390

Statistiques

Voir les statistiques sur cinq ans...